| Model Number |
VICM5_13.2 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/07/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vicm5_13.2 -10.00 diopter implantable collamer lens flipped upside down when it was implanted.Backup lens was used.Additional information has been requested but none has been forthcoming.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Corrected information: d6a.-"(b)(6) 2023" should be removed.- "uknown." d6b.-"(b)(6) 2023" should be removed.- "uknown." claim# (b)(4).